A. Aomari, M. Firwana, A. Rahaoui, Kh. Abdelwali, I. Benelbarhdadi and FZ Ajana
Background: The aminosalicylates have a direct local anti-inflammatory effect on the mucous membrane of the small intestine and colon. They have been used for many years in the treatment of inflammatory bowel disease (IBD), these are, generally, well tolerated, however, like all drugs; they may, in rare cases, cause Side effects. We report a patient with a distal ulcerative colitis who presented with acute pancreatitis under Pentasa® enema.
Conclusion: The evolution was marked by the disappearance of pain and vomiting with normalization of lipase and enteral nutrition was retained without any difficulties. The diagnosis is pancreatitis in 5-ASA. The acute pancreatitis secondary to aminosalicylates is a very rare complication. In our case, taking the Pentasa® enema for 03 days was sufficient to cause acute inflammation of the pancreas.PDF
Share this article
Journal of Inflammatory Bowel Diseases & Disorders received 52 citations as per Google Scholar report